# SDR DALA2024111210885

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N547DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11595
- Aircraft time: 2,692 hours, 634 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5047 - ATO - AT LESS THAN 20KTS DUE TO NW STEERING NOT RESPONDING TO PEDAL COMMANDS. MAINTENANCE FOUND CAPTAIN'S TILLER WOULD INTERMITTENTLY NOT RETURN TO NEUTRAL. CORRECTIVE ACTION: REPLACED CAPTAIN'S STEERING TILLER. (LP 5716590)
